# SDR CA040210005

- Difficulty date: February 10, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,996 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 26012053
- Condition: Torn
- Location: Cargo Pod Door
- Component: Door, Cessna
- Component part number: 26012014
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHORT FINAL THE PILOT HEARD A LOUD BANG AT THE BEGINNING OF THE FLARE. THE PILOT TAXIED THE AIRCRAFT TO THE CARGO RAMP. AFTER THE PILOT GOT OUT OF THE COCKPIT HE NOTICED THAT THE FWD LOWER POD CARGO DOOR WAS MISSING. THE CARGO DOOR WAS FOUND ON TOP OF THE SNOW 50 FEET FORM THE THRESHOLD OF THE RUNWAY. THERE WAS NO DAMAGE TO THE AIRCRAFT OR THE DOOR. THE ONLY DAMAGE WAS THE TORN HINGE WHERE IT HAD SEPARATED FROM THE DOOR. THE DOOR LATCHING SYSTEM WAS FOUND TO BE OPERATING NORMALLY WITH NO DAMAGE OR WEAR TO THE DOOR OR POD ASSY. SUSPECT THAT THE DOOR WAS NOT LATCHED CORRECTLY BEFORE DEPARTURE.
